ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Two results on the normality criterion concerning holomorphic functions

Xu, Junfeng and Lü, Feng (2016) Two results on the normality criterion concerning holomorphic functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 54-64. ISSN 00002-3043

[img]
Preview
PDF
Download (827Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Meromorphic function; normal family; Nevanlinna theory; linear differential polynomial
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:55
    Last Modified: 10 Mar 2017 11:55
    URI: http://mathematics.asj-oa.am/id/eprint/2488

    Actions (login required)

    View Item